MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 3 POR; ATTUNE CEMENTLESS IMPLANTS : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 3 POR; ATTUNE CEMENTLESS IMPLANTS : KNEE TIBIAL TRAY
Catalog Number 150611003
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for posterior collapse of the tibial metaphyseal bone with increased slope of the tibial component and posterior subluxation of the femoral component.

Brand Name
ATTUNE RP TIB BASE SZ 3 POR
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8242055
Report Number1818910-2019-80708
Device Sequence Number13848776
Product Code NJL
UDI-Device Identifier10603295416258
UDI-Public10603295416258
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150611003
Device Lot Number8547179
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2018
Initial Report FDA Received Date01/11/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight101